Minimal degree equations for curves and surfaces (variations on a theme of Halphen)

Ballico, Edoardo; Ventura, Emanuele (2020). Minimal degree equations for curves and surfaces (variations on a theme of Halphen). Beiträge zur Algebra und Geometrie. Contributions to Algebra and Geometry, 61(2), pp. 297-315. Springer 10.1007/s13366-019-00471-w

[img] Text
Ballico-Ventura2020_Article_MinimalDegreeEquationsForCurve.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (375kB) | Request a copy
[img]
Preview
Text
1906.08117.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (212kB) | Preview

Many classical results in algebraic geometry arise from investigating some extremal behaviors that appear among projective varieties not lying on any hypersurface of fixed degree. We study two numerical invariants attached to such collections of varieties: their minimal degree and their maximal number of linearly independent smallest degree hypersurfaces passing through them. We show results for curves and surfaces, and pose several questions.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Ventura, Emanuele

Subjects:

500 Science > 510 Mathematics

ISSN:

0138-4821

Publisher:

Springer

Funders:

[UNSPECIFIED] MIUR (INdAM) ; [UNSPECIFIED] GNSAGA (INdAM)

Language:

English

Submitter:

Sebastiano Don

Date Deposited:

10 Feb 2021 17:44

Last Modified:

11 Mar 2021 20:29

Publisher DOI:

10.1007/s13366-019-00471-w

ArXiv ID:

1906.08117

Uncontrolled Keywords:

Minimal degree equations, Linear systems

BORIS DOI:

10.48350/151275

URI:

https://boris.unibe.ch/id/eprint/151275

Actions (login required)

Edit item Edit item
Provide Feedback